Young lady suffers stroke after taking weight loss pills to look good for boyfriend, he dumps her

Young lady suffers stroke after taking weight loss pills to look good for boyfriend, he dumps her

A Nigerian social media user identified as Nelly Agbogu shared the story of a young lady who is in her early twenties allegedly down with stroke after she took weight loss pills to loose weight.

According to Nelly, the lady was asked by her boyfriend to loose weight, after incessant complains, she out of desperation settled for weight loss pills which she took and ended up having a stroke.

Nelly Agbogu wrote;

Just heard a heartbreaking story: Lady was so desperate to lose weight because her boyfriend had been complaining. She bought some pills which shot up her blood pressure and she now has a stroke!
Did I mention she is in her early 20s?
Yea her BF has moved on. Pls let’s be guided.

WHAT YOU SHOULD KNOW:

READ ALSO:  Zlatan shares happy photos of himself as Cardi B hugs him

Weight-loss medications are meant to help people who may have health problems related to overweight or obesity. Before prescribing a weight-loss medication, doctors take into consideration a few factors including; the likely benefits of weight loss, the medication’s possible side effects, your current health issues and other medications, your family’s medical history and cost.

Studies show that weight-loss medications work best when combined with a lifestyle program.

Experts are however concerned that, in some cases, the side effects of prescription medications to treat overweight and obesity may outweigh the benefits. For this reason, you should never take a weight-loss medication only to improve the way you look. In the past, some weight-loss medications were linked to serious health problems.

Possible side effects vary by medication and how it acts on your body. Most side effects are mild and most often improve if you continue to take the medication but in some rare case, the side effects are very serious.

COMMENTS

0